# SDR CA141006007

- Difficulty date: September 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,698 hours
- Engine: Pwc PT6C67C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT REPORTED N1 AND TORQUE ISSUE IN FLIGHT.  DURING GROUND RUN TROUBLESHOOTING, THE ENGINE WOULD NOT ACCELERATE ABOVE 80 PERCENT N1 IN AUTO OR MANUAL MODES.  METAL WAS DISCOVERED AND IT IS BELIEVE THE SOURCE IS THE HP FUEL PUMP. FMM/FCOC/ECOLOGY ACCUMULATOR AND FUEL NOZZLES WILL BE REMOVED FOR FURTHER INVESTIGATION.
